2 doctors weighed in:

I had medicine abortion on 12th jan and started birth control pills on 15th jan,than too it started bleeding on 28th jan and still its bleeding,is ok?

2 doctors weighed in
Dr. Ogochukwu Okpala
Obstetrics & Gynecology
1 doctor agrees

In brief: This is normal.

Hello.
I hope you're feeling better. Since you started the pills so close to the medical abortion, your body and your cycle may be a little out of sorts.
It can take a little while (3-6 months) for your period to become regular again, but I would keep taking the pills to prevent an unwanted pregnancy. If you're concerned about retained products, you could inquire about an ultrasound. Take care.

In brief: This is normal.

Hello.
I hope you're feeling better. Since you started the pills so close to the medical abortion, your body and your cycle may be a little out of sorts.
It can take a little while (3-6 months) for your period to become regular again, but I would keep taking the pills to prevent an unwanted pregnancy. If you're concerned about retained products, you could inquire about an ultrasound. Take care.
Dr. Ogochukwu Okpala
Dr. Ogochukwu Okpala
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available